# SDR CALA0500031

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: S3932194B48118
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CENTER FLOOR PANEL DELAMINATED AND HOLES PUNCHED IN PANEL AT STA 465-541, LBL 20 TO LBL 40.  A NEW PANEL WAS INSTALLED IAW SRM 53-05, PAGE 122B.
